# SDR CA990111014

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Lock Plate
- Part number: 3011158
- Condition: Missing
- Location: Fuel Nozzle
- Part time: 100 hours
- Stage of operation: CL
- Nature of condition: K, X, W
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT,THE ENGINE LOST POWER.  THE WINDSHIELD BECAME OBSCURED WITH FUEL AND THE ENGINE FLAMED OUT.  THE AIRCRAFT MADE A 180 DEGREE AND LANDED SAFELY.  POST-FLIGHT INVESTIGATION FOUND THE FUEL TRANSFER LOCKING PLATE ON NR 14 FUEL NOZZLE WAS NOT INSTALLED AT THE MANUFACTURER.   PART TC:  77.
